Lp Norms and Support of Eigenfunctions on Graphs

Etienne Le Masson, Mostafa Sabri

Research output: Contribution to journalArticlepeer-review


This article is concerned with properties of delocalization for eigenfunctions of Schrödinger operators on large finite graphs. More specifically, we show that the eigenfunctions have a large support and we assess their ℓp-norms. Our estimates hold for any fixed, possibly irregular graph, in prescribed energy regions, and also for certain sequences of graphs such as N-lifts.

Original languageEnglish (US)
Pages (from-to)211-240
Number of pages30
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Feb 1 2020

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Lp Norms and Support of Eigenfunctions on Graphs'. Together they form a unique fingerprint.

Cite this